It's been a little while since my last post, I've been lucky and have been feeling fairly good sine starting my injections. In the last 2 weeks I've been experiencing a strange new symptom, and was wondering if this sounded familiar to anyone.
When I was first diagnosed earlier this year I had very severe neurological symptoms as well as just about every other symptom under the sun. The sub acute spinal cord degeneration left me numb and tingling from the neck down. I was told that it could take up to 2 years for the full extent of my healing to be felt and although I feel much better, I continue to have difficulty with some neuro issues. Although my last b12 in September was over 2000, all of a sudden my right arm from the shoulder down has begun to tingle on an off. The sensation comes on like gang busters, lasts a few minutes and then disappears as quickly as it started. I'm grateful that it only lasts a few minutes, but it happens too many times during the day for me to feel comfortable.
This is nothing like any symptom I've had in the past and is brand new. Should new symptoms begin out of nowhere even when b12 is high? Is it possible that this is a new symptom as a result caused by other vitamins or minerals being skewed due to high levels of b12? And, if so any ideas as to what it could be?
PA has turned me into a hypocondriac! I've never been worried about my health to this extent, and now every time I feel ill, have an odd itch, or some other tiny nothing happens, I'm ready to run to the doctor. I usually keep myself in check because I don't want the doctors to see me as an anxious person who makes herself sick. I'm worried that if or when something "real" happens they'll write it off as "nuts" and not take me seriously. I can usually calm back down when I realize that it truly is nothing; however, this time it's not going away and although I don't want to, I getting very worried.
Any input and or ideas, will be very much appreciated!!! Thanks in advance to the help!